How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz, GP
Category: Dermatology
Satisfied Customers: 1713
Experience:  GP training at St helens and knowsely trust (Acute Worcestershire Hospital Trust, Ul
108331350
Type Your Dermatology Question Here...
Khizra Naz is online now

I've been prescribed differnin for acne, after 5 months of

This answer was rated:

Hi, I've been prescribed differnin for acne, after 5 months of nightly use its only made the matter much worse my face is now covered in red marks. Could it take longer than 5 months to stop purging? I quit using it 10 days ago and now I'm breaking out should I find an alternative?
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: I noticed a few dark spots on my cheeks in Oct of 2019, tried some other cream that did nothing then began differin on 20th of Dec 2020
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I have crohns disease and take mercaptopurine so can't really have antibiotics

Hello My name is***** will try my best to help you today

Can you send me a picture of this? How old are you? Are you male or female?

Customer: replied 7 days ago.
Hello, yes I can send you a picture I'm a 33 year old male
Customer: replied 7 days ago.
File attached (72Z2QMP)
Customer: replied 7 days ago.
File attached (4QLL32V)
Customer: replied 7 days ago.
Are you still there?

Yes your acne is quite worse at the moment, what you need is triretinoin tablets with azelaic acid creams.

Your acne is quite worse and you need urgent treatment for this.

Customer: replied 7 days ago.
Okay I will try and contact my doctor and see if they can prescribe me this and see if it will be OK with my current medication. It is quite itchy and painful at the moment

Yes, you are ok with current medications. Yes, I can understand.

Customer: replied 7 days ago.
Do you think I should try the differin again?

Yes, you should.

Khizra Naz and other Dermatology Specialists are ready to help you
Customer: replied 7 days ago.
Okay thanks for the help

You are welcome.